# SDR IPXA10560163

- Difficulty date: May 16, 2010
- Submitted: June 1, 2010
- Operation: Air carrier
- Aircraft: N454UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25475
- Aircraft time: 25,813 hours, 13,198 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 146N543142
- Part serial: 75724APF
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, BULK CARGO BAY; FLOOR TO SIDEWALL SUPPORT HAS CORRODED NUTPLATE.  R & R FLOOR TO SIDEWALL SUPPORT IAW SRM 51-40-02-OG, SRM 51-10-02.
